# SDR SWAA2016082655171

- Difficulty date: August 14, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A3346
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRINGER CLIP CRACKED AT BS 360, STR 8R.  R & R CLIP IAW SRM AND DWG.
